Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2006 / Article

Open Access

Volume 2006 |Article ID 085349 |

Jan Awrejcewicz, Michal Feckan, Pawel Olejnik, "Bifurcations of planar sliding homoclinics", Mathematical Problems in Engineering, vol. 2006, Article ID 085349, 13 pages, 2006.

Bifurcations of planar sliding homoclinics

Received31 Aug 2005
Accepted11 Sep 2005
Published28 Feb 2006


We study bifurcations from sliding homoclinic solutions to bounded solutions on for certain discontinuous planar systems under periodic perturbations. Sufficient conditions are derived for such perturbation problems.


  1. J. Awrejcewicz, M. Fečkan, and P. Olejnik, “On continuous approximation of discontinuous systems,” Nonlinear Analysis, vol. 62, no. 7, pp. 1317–1331, 2005. View at: Publisher Site | Google Scholar | MathSciNet
  2. J. Awrejcewicz and P. Olejnik, “Stick-slip dynamics of a two-degree-of-freedom system,” International Journal of Bifurcation and Chaos, vol. 13, no. 4, pp. 843–861, 2003. View at: Google Scholar
  3. J. Awrejcewicz, P. Olejnik, and M. Fečkan, “Sliding solution of a simple two degrees-of-freedom dynamical system with friction,” in Proceedings of 5th EUROMECH Nonlinear Dynamics Conference, pp. 277–282, Eindhoven, 2005. View at: Google Scholar
  4. F. Battelli and C. Lazzari, “Exponential dichotomies, heteroclinic orbits, and Mel'nikov functions,” Journal of Differential Equations, vol. 86, no. 2, pp. 342–366, 1990. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  5. K. Deimling, Multivalued Differential Equations, vol. 1 of de Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin, 1992. View at: Zentralblatt MATH | MathSciNet
  6. R. I. Leine, D. H. Van Campen, and B. L. Van de Vrande, “Bifurcations in nonlinear discontinuous systems,” Nonlinear Dynamics, vol. 23, no. 2, pp. 105–164, 2000. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  7. Y. K. Zou and T. Küpper, “Melnikov method and detection of chaos for non-smooth systems,” preprint, 2004. View at: Google Scholar

Copyright © 2006 Jan Awrejcewicz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.